Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 540379, 13 pages
http://dx.doi.org/10.1155/2014/540379
Research Article

Parameter Identification for Salinity in a Quasilinear Thermodynamic System of Sea Ice

1Department of Mathematics, Shanghai University, Shanghai 200444, China
2School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China

Received 19 March 2014; Accepted 20 June 2014; Published 14 July 2014

Academic Editor: Haipeng Peng

Copyright © 2014 Wei Lv et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Lv, Xiaojiao Li, and Enmin Feng, “Parameter Identification for Salinity in a Quasilinear Thermodynamic System of Sea Ice,” Mathematical Problems in Engineering, vol. 2014, Article ID 540379, 13 pages, 2014. https://doi.org/10.1155/2014/540379.